Main Article Content
A new univariate extension of the Fréchet distribution is proposed and studied. Some of its fundamental statistical properties such as stochastic properties, ordinary and incomplete moments, moments generating functions, residual life and reversed residual life functions, order statistics, quantile spread ordering, Rényi, Shannon and q-entropies are derived. A simple type Copula based construction using Morgenstern family and via Clayton Copula is employed to derive many bivariate and multivariate extensions of the new model. We assessed the performance of the maximum likelihood estimators using a simulation study. The importance of the new model is shown by means of two applications to real data sets.
This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors who publish with this journal agree to the following terms:
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).
- Adel Rastkhiz, S. E., Mobini Dehkordi, A., Yadollahi Farsi, J. and Azar, A. (2019). A new approach to evaluating entrepreneurial opportunities, Journal of Small Business and Enterprise Development, 26(1), 67-84. https://doi.org/10.1108/JSBED-01-2018-0013 DOI: https://doi.org/10.1108/JSBED-01-2018-0013
- Afify, A. Z., Yousof, H. M. Cordeiro, G.M. and Ahmad, M. (2016a). The Kumaraswamy Marshall-Olkin Fréchet distribution: Properties and Applications, Journal of ISOSS, 2(1), 41-58.
- Afify, A. Z., Yousof, H. M., Cordeiro, G. M., Ortega, E. M. M. and Nofal, Z. M. (2016b). The Weibull Fréchet distribution and its applications. Journal of Applied Statistics, 43 (14), 2608--2626. DOI: https://doi.org/10.1080/02664763.2016.1142945
- Ahmad, F., Ahmad, S.P. and Ahmed, A. (2014). Transmuted inverse Rayleigh distribution: a generalization of the inverse Rayleigh distribution. Mathematical Theory and Modeling, 4(7), 1-9.
- Aryal, G. R. and Yousof, H. M. (2017). The exponentiated generalized-G Poisson family of distributions. Economic Quality Control, 32(1), 1-17.
- Barreto-Souza, W. M., Cordeiro, G. M. and Simas, A. B. (2011). Some results for beta Fréchet distribution. Communication in Statistics Theory and Methods, 40, 798-811. DOI: https://doi.org/10.1080/03610920903366149
- Brito, E., Cordeiro, G. M., Yousof, H. M., Alizadeh, M. and Silva, G. O. (2017). Topp-Leone Odd Log-Logistic Family of Distributions, Journal of Statistical Computation and Simulation, 87(15), 3040--3058. DOI: https://doi.org/10.1080/00949655.2017.1351972
- Chakraborty, S., Handique, L., Altun, E. and Yousof, H. M. (2018). A new statistical model for extreme values: mathematical properties and applications. International Journal of Open Problems in Computer Science and Mathematics, 12(1), 1-18.
- Cordeiro, G.M. and Lemonte, A.J. (2014). The exponentiated generalized Birnbaum Saunders distribution. Applied Mathematics and Computation 247, 762-779. DOI: https://doi.org/10.1016/j.amc.2014.09.054
- Dey, S. (2012). Bayesian estimation of the parameter and reliability function of an Inverse Rayleigh distribution. Malaysian Journal of Mathematical Sciences 6(1), 113-124.
- Hamedani G. G., Altun, E, Korkmaz, M. C., Yousof, H. M. and Butt, N. S. (2018). A new extended G family of continuous distributions with mathematical properties, characterizations and regression modeling. Pak. J. Stat. Oper. Res., 14 (3), 737-758. DOI: https://doi.org/10.18187/pjsor.v14i3.2484
- Hamedani G. G. Rasekhi, M., Najibi, S. M., Yousof, H. M. and Alizadeh, M., (2019). Type II general exponential class of distributions. Pak. J. Stat. Oper. Res., forthcoming.
- Hamedani G. G. Yousof, H. M., Rasekhi, M., Alizadeh, M., Najibi, S. M. (2017). Type I general exponential class of distributions. Pak. J. Stat. Oper. Res., XIV (1), 39-55.
- Ibrahim, M. (2019). A new extended Fréchet distribution: properties and estimation. Pak. J. Stat. Oper. Res.,15 (3), 773-796.
- Korkmaz, M. C. Yousof, H. M. and Ali, M. M. (2017). Some theoretical and computational cspects of the odd Lindley Fréchet distribution. Journal of Statisticians: Statistics and Actuarial Sciences, 2, 129-140.
- Korkmaz, M. C., Yousof, H. M., Hamedani G. G. and Ali, M. M. (2018). The Marshall--Olkin generalized G Poisson family of distributions. Pakistan Journal of Statistics, 34(3), 251-267.
- Kundu, D. and Raqab, M. Z. (2009). Estimation of R= P (X < Y) for three-parameter Weibull distribution. Statistics and Probability Letters, 79, 1839-1846. DOI: https://doi.org/10.1016/j.spl.2009.05.026
- Mahmoud, M. R. and Mandouh, R. M. (2013). On the transmuted Fréchet distribution. Journal of Applied Sciences Research, 9, 5553-5561.
- MirMostafaee, S.M.T.K., Mahdizadeh, M., and Nadarajah, S. (2015). The beta Lindley distribution. Journal of Data Science 13, 603-626.
- MirMostafaee, S.M.T.K., Mahdizadeh, M., and Aminzadeh, M. (2016). Bayesian inference for the Topp-Leone distribution based on lower k-record values. Japan Journal of Industrial and Applied Mathematics 33, 637-669. DOI: https://doi.org/10.1007/s13160-016-0222-z
- MirMostafaee, S.M.T.K., Mahdizadeh, M., and Lemonte, A.J. (2017). The Marshall-Olkin extended generalized Rayleigh distribution: Properties and applications. Communications in Statistics: Theory and Methods 46, 653-671. DOI: https://doi.org/10.1080/03610926.2014.1002937
- Nichols, M. D, Padgett, W. J. (2006). A Bootstrap control chart for Weibull percentiles. Quality and Reliability Engineering International, 22, 141-151. DOI: https://doi.org/10.1002/qre.691
- Ramos, M. W. A. Marinho, P. R. D. Cordeiro, G. M., Silva, R. V. da and Hamedani, G. G. (2015) The Kumaraswamy-G Poisson family of distributions, J. Stat. Theory Appl. 14, 222--239. DOI: https://doi.org/10.2991/jsta.2015.14.3.1
- Smith, R. L. and Naylor, J. C. (1987). A comparison of maximum likelihood and Bayesian estimators for the three-parameter Weibull distribution. Applied Statistics, 36, 358-369. DOI: https://doi.org/10.2307/2347795
- Soliman, A., Essam A. Amin and Alaa A. Abd-EI Aziz. 2010. Estimation and Prediction from Inverse Rayleigh Distribution Based on Lower Record Values. Applied Mathematical Sciences. 4, 3057-3066.
- Voda, V. Gh. (1972). On the Inverse Rayleigh Distributed Random Variable. Rep. Statis. App. Res. JUSE. 19(4), 13-21.
- Yousof, H. M., Afify, A. Z., Alizadeh, M., Butt, N. S., Hamedani, G. G. and Ali, M. M. (2015). The transmuted exponentiated generalized-G family of distributions. Pak. J. Stat. Oper. Res., 11, 441-464. DOI: https://doi.org/10.18187/pjsor.v11i4.1164
- Yousof, H. M., Afify, A. Z., Ebraheim, A. N., Hamedani, G. G. and Butt, N. S. (2016). On six-parameter Fréchet distribution: properties and applications, Pak. J. Stat. Oper. Res., 12, 281-299. DOI: https://doi.org/10.18187/pjsor.v12i2.1327
- Yousof, H. M., Alizadeh, M., Jahanshahiand, S. M. A., Ramires, T. G., Ghosh, I. and Hamedani G. G. (2017). The transmuted Topp-Leone G family of distributions: theory, characterizations and applications, Journal of Data Science. 15, 723-740.
- Yousof, H. M., Altun, E. and Hamedani, G. G. (2018a). A new extension of Frechet distribution with regression models, residual analysis and characterizations. Journal of Data Science, 16(4), 743-770.
- Yousof, H. M., Jahanshahi, S. M., Ramires, T. G Aryal, G. R. and Hamedani G. G. (2018b). A new distribution for extreme values: regression model, characterizations and applications. Journal of Data Science, 16(4), 677-706.